# SDR SWAA2016071353749

- Difficulty date: June 28, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 63,432 hours, 50,280 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 65C28034
- Condition: Faulted
- Location: Lt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT MAIN LANDING GEAR UNSAFE LIGHT ILLUMINATED DURING DESCENT.   R & R THE LT UPLOCK SENSOR IAW MM.
